# SDR ASAA2022112140879

- Difficulty date: November 21, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 26,611 hours, 8,377 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 13071
- Condition: Leaking
- Location: Nr 1 Idg
- Part time: 26,607 hours, 8,375 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND IDG AIR/OIL COOLER LEAKING ON #1 ENGINE. GROUNDED - YES. REMOVED AND REPLACED IDG AIR/OIL COOLER ON #1 ENGINE PER B737-900 AMM 24-11-21. IDG AIR/OIL COOLER INSTALLATION TEST COMPLETED, LEAK CHECK GOOD.
